MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "loss of peep, high breath rate.Moved patient to another ventilator.Ventilator serviced by onsite biomed on 10-02-2025.Account manager completed functional testing 11/17 with no issues." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.So far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that a ventilator experienced loss of peep accompanied by high respiratory (breath) rate.As a result, the patient was "moved to another ventilator".However, there was no report of harm to patient, user or third party, nor a treatment in delay.The device was serviced onsite by the biomed on october 2, 2025.Pre-op checks performed on november 12, 2025, with no issues found.A circuit disconnection was suggested as a possible cause, but this is unconfirmed.Information about the breathing circuit and accessories used for patient ventilation was requested but not provided.However, the customer stated this event occurred on two separate patients during niv, and that there was no indication of leaks for the masks used.The software was updated to 3.1.1, and all service software tests were performed without failures.The issue was not duplicated and the cause could not be established.This case is considered as close.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23654165
Report Number3001421318-2025-00931
Device Sequence Number21346013
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)240416(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown